Health knowledge made personal
Join this community!
› Share page:

Shaking body, dizziness, lose balance, buzzing in head


Posted by lostcat

I have a bad health problem that has been getting progressively worse.  It consists of a few different things.
First, I have a terrible problem with my nerves that give me convulsion type shakes.  The shaking occurs in various parts of my body - head twitches quickly and strongly, arms, hands, waist, knees can also twitch.
I can actually direct the twitching to different body parts if I feel it comming on and I start the shaking intentionally in that part. The shaking is always accompanied by a feeling of apprehension of nervousness that
starts in my head or spinal column. After an eposide of shaking stops, the feeling in my head will go away until it starts again later. I've had this problem for about 15 years but before, it would come and go maybe every 6 months
for about a week at a time, then go away on its own.  THis last time, it started in December 2009 and it hasn't gone away. 

Also associated with it, I believe, is a strange humming or buzzing sound in the left side of my head.  I went to the ER in March 2010 and they did a CAT scan on my head and another CAT scan with contrast and they showed
no problems.  They said I had a headache.  I know they were wrong caue I never have gotten headaches in my life. I think the problem is from my head twitching violently which is causing the lining of my brain to weaken, kindof
like shaken baby syndrome.  Another symptom that has started recently is that I am losing my balance.  It started out the middle of march when I noticed it and it is getting worse all the time.  If I could only stop the shaking, I think
everything else would cure up.  I've tried various prescriptions for nerves but none have helped - welbutrin, lorizopam, xanax - all for short term fixes.  Xanax works the best and the others mess my head up.  I'm trying zoloft currently.
Some of the medicines seem to have a detrimental effect on my heart - I would get quick sharp pains that last about a half second.  This would happen a few times a day. Im really worried that Im getting to the point where I cant take
care of myself or work.  Sometimes its hard to concentrate.  Thats why I am writing this so if I get to the point where I can't communicate things coherently, somebody will have the details of my problems to relate to a doctor.  Help please!

 
Answers (5)
Sort by: Newest first | Oldest first

Hey,i also share same symptons.I sereously dnt kn what to do.i m doing pranayam for this.Lets see if god helps me.

I m just 24years..... 

God Bless 

I forgot to mention  my ct scan also says it is clear.I got MRI also.All are clear

Thanks for replying rohit.  Ive had some time to research on line and there seems to be a number of different neurological possibilites.  All of which have no cure but list some things to try for treatment.  Look at wemove.com.  Some say it gets progressively worse over a number of years.

Update on my condition - humming sound in my head has been dissipating but comes back on occasion.  Seems to be related to stressful situations I tend to get myself into.  I found that if I just rest on the couch for a long morning or half day, it helps alot.  Im taking xanax about once every day or two to help get to sleep but Im trying to get away from that.  I been taking zoloft .25 mg for the past month and the shaking is still there but not as strong and often as before.  Seems to be helping.  Im still tired alot but improving.  Prayers are working.  Kevin

 

my husband seems to  have alot of the same symtoms, he is a diabetic and has neuropathy in both feet and legs up to  his knees so he is kinda off balance all of the time but he says he has a feeling in his head as if he is in a boat and rocking with the waves he has a buzzing in his head that comes and goes on the right side when it comes on he can hardly function he gets real dizzy. He also is on zoloft has been for many years. We are going to theraphy for his inner ear and it seemed to be working but everytime they add new exercises to agitate the feeling he is getting he gets worse. Only time will tell if this will help. This also has been coming on for about 6 or 7 years he is also hard of hearing and has hearing aides when he wears them. We pray alot and trust God to help in the matter and look at our glass as half full but some days it is hard. This also makes him very tired and does feel some better when he gets enough rest.
I wonder if you ever took SRRI  drugs like Serequel ?    I have Tardive Dyskenisia ,  I have shaking in my limbs and face its a result of the drug.  As for the dizziness and off balance and buzzing in the head . that could be a whole host of diseases  like tinitus thats like ringing in the ears .  I also heard other patients complaining about buzzing in the head while on lexapro a Psychiatric drug.  Off balance may be your sugars to low your diabetic maybe.  Hey good  luck  ok .   from carol age 46 NY
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: